# SDR HEEA079716

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 12,806 hours
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A1077
- Part serial: CE88724
- Condition: Intermittent
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY INTERMITTENTLY WHEN STARTER SWITCH ACTUATED NOTHING WOULD HAPPEN.
